# SDR ASAA2013101896195

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 21,521 hours, 6,610 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FMC DISAGREE LIGHT CAME ON AFTER PLACING FLAPS TO 5 DEG.  ACFT GROUNDED.  QRH COMPLETED, LIGHT EXTINGUISHED.
